# SDR ASAA0380176

- Difficulty date: March 1, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 39146353
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND COCKPIT LT SIDE PANEL IS CRACKED.  REINFORCED PANEL WITH BONDED FIBERGLASS DOUBLER PER MM 25-00-00.  (M)
